Period And Preggers

6 Replies
linz84 - July 5

I got off the ortho-evra patch towards the end of may and i only used it for a month...after that, i was having a lot of pg symptoms, like headaches, nausea, increased hunger and pee...i got my af on june 23 for about 3 days, which i regularly have 5 day periods, and i started bleeding again last night...has this happened to anyone???

 

angela1986 - July 5

yes..its typical that once you've gotten off birth control you'll see pregnancy symptoms. I had them for about 3 months after i got off the depo shot. But I'd say its probably too soon to be pregnant since you more than likely to O around the 3rd or so and implantation doesnt happen until 12 to 16 days after Oing so id say its probably the birth control but it your symptoms continue go see a doctor to be sure everythings alright.Good luck though!

 

linz84 - July 5

thank you, i took the patch a couple years ago and this didn't happen to me when i stopped taking it...it's just weird that i started bleeding again a week after my period...

 

sarahd - July 5

I just got off bcps end of May, and in June for two weeks before af I had horrible pregnancy symptoms. I was lucky that my period was pretty normal, but apparently this happens a lot.

 

linz84 - July 13

ok...today, i went to the bathroom and when i wiped, i noticed there was light pink on the toilet paper...what's going on??

 

sammykjo - July 13

I had headaches and nausea for about a week when I went off bcps at the beginning of May. Luckily my af was right on track and has been for the last 2 months. This af I'm having right now though is acting weird. It is much lighter than usual.

 

linz84 - July 13

has this happened to anyone else??

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?